# SDR 97ZZZX172

- Difficulty date: December 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1772V
- Make and model: Cessna 140
- Aircraft serial: 13907
- System (JASC): 2710 · Aileron Control System
- Part: Bellcrank
- Part number: 0422162
- Condition: Wrong Part
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING RIGGING CHECK AT ANNUAL INSPECTION FOUND THAT AILERONS COULD NOT REACH FULL TRAVEL UP OR DOWN.  THE LT AILERON TRAVEL 21 DEGREES UP AND 11 DEGREES DOWN AND THE RT AILERON TRAVEL ONLY 13 DEGREES UP AND 18 DEGREES DOWN.  INV. FOUND INCORRECT BELLCRANK INSTALLED ON RT WING AILERON.
